# SDR DHL97724001

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Part number: W19809110
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL TEMP EXCEEDED 157 DEGREES, TEMP EXCEEDED 120 FOR 15 MIN, PEAK TEMP 180.  INSPECTED ENGINE OIL TEMP BULB AND OIL COOLER, NO DEFECTS NOTED.  FOUND BROKEN GROUND WIRE ON ENGINE CASE, REPAIRED PER M/M 20-70-0.  ENGINE RAN AND CHECKED OK ON GROUND.
